# SDR MZZA2009042300053

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5508
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT BODY STATION 986.5 AT RBL-20, UPPER SURFACE HAS CORROSION.  FLOORBEAM CHORD REPAIR CARRIED OUT IAW B737-800 SRM 53-00-51, REPAIR 1, FIG 203, REV 35.
